# SDR ASAA2012072192566

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,670 hours, 5,750 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 1RH9T
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 27,876 hours, 8,693 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND FLAG CAPT.  ACFT GROUNDED. PERFORMED FIM TASK 22-11-00-810-801.  FOUND FCC NR 1 UNABLE TO TEST FAIL.  RESET NR 1 FCC TESTS GOOD.  NO FURTHER DEFECTS NOTED.
